RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Journal history

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Fundam. Prikl. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Fundam. Prikl. Mat., 2005, Volume 11, Issue 4, Pages 173–183 (Mi fpm852)  

This article is cited in 1 scientific paper (total in 1 paper)

Degree-one maps of Seifert manifolds into the Poincaré homology sphere

A. A. Perfil'ev

Chelyabinsk State University

Abstract: This paper is devoted to the Legrand–Wang–Zieschang problem of minimal (in the sense of degree-one maps) Seifert manifolds. The main result is that the set of all possible map degrees from a Seifert manifold to a manifold with a finite fundamental group whose base is a sphere or a torus depends only on residues of parameters of exceptional fibers of the Seifert manifold. The minimality of some Seifert manifolds is proved by using this theorem.

Full text: PDF file (142 kB)
References: PDF file   HTML file

English version:
Journal of Mathematical Sciences (New York), 2007, 144:5, 4484–4491

Bibliographic databases:

UDC: 515.16

Citation: A. A. Perfil'ev, “Degree-one maps of Seifert manifolds into the Poincaré homology sphere”, Fundam. Prikl. Mat., 11:4 (2005), 173–183; J. Math. Sci., 144:5 (2007), 4484–4491

Citation in format AMSBIB
\Bibitem{Per05}
\by A.~A.~Perfil'ev
\paper Degree-one maps of Seifert manifolds into the Poincar\'e homology sphere
\jour Fundam. Prikl. Mat.
\yr 2005
\vol 11
\issue 4
\pages 173--183
\mathnet{http://mi.mathnet.ru/fpm852}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2192963}
\transl
\jour J. Math. Sci.
\yr 2007
\vol 144
\issue 5
\pages 4484--4491
\crossref{https://doi.org/10.1007/s10958-007-0286-z}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-34547525089}


Linking options:
  • http://mi.mathnet.ru/eng/fpm852
  • http://mi.mathnet.ru/eng/fpm/v11/i4/p173

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. A. Perfil'ev, “Solution of the problem of describing minimal Seifert manifolds”, Siberian Math. J., 48:1 (2007), 126–141  mathnet  crossref  mathscinet  zmath  isi
  • Фундаментальная и прикладная математика
    Number of views:
    This page:201
    Full text:55
    References:45
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020